Über vollmonotone Folgen mit stetiger Belegungsfunktion

Th., Kaluza

Mathematische Zeitschrift (1928)

  • Volume: 28, page 200-202
  • ISSN: 0025-5874; 1432-1823

How to cite


Kaluza, Th.,. "Über vollmonotone Folgen mit stetiger Belegungsfunktion." Mathematische Zeitschrift 28 (1928): 200-202. <http://eudml.org/doc/168018>.

author = {Kaluza, Th.,},
journal = {Mathematische Zeitschrift},
pages = {200-202},
title = {Über vollmonotone Folgen mit stetiger Belegungsfunktion},
url = {http://eudml.org/doc/168018},
volume = {28},
year = {1928},

AU - Kaluza, Th.,
TI - Über vollmonotone Folgen mit stetiger Belegungsfunktion
JO - Mathematische Zeitschrift
PY - 1928
VL - 28
SP - 200
EP - 202
UR - http://eudml.org/doc/168018
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.